advertisement
Question
Posted by: Tanja | 2009/08/31

Periods

I need to know, what does it mean if you just finished you period a week ago and you start you period a week later again? I' ve got the dalcept in. What is the meaning for it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There are many possible reasons including problems with the cervix, polyps, hormonal problems, infections. You should see your doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement